# SDR JGVR20170531001

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 8,733 hours, 6,771 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Strake
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT STRAKES WERE CORRODED, BEYOND LIMITS OF SRM. REPLACED BOTH STRAKES.
